Has been a week now. Still feeling sick after taking the two pills in the morning but not at all like I was the other day. Man that was so fuckin bad, freaked me out. Still not pleasant though. I do hope it's going to get better from here and I don't have another episode like that.
The actual nausea of it is probably a bit more than just mere nausea. Yes it's the feeling sick and all, but it's almost uncontrollable occasions of dry retching, trying to keep the pills down, maybe a bit of water that I had with the pills comes up. It's been a real effort in those times to keep the bloody things down.
When it's bad like that there's some kind of dizziness associated with it as well. Sitting up and my head spins and have to lie back down.
It gets better through the morning though, and by lunch I've been feeling reasonably OK.
This is much harder going on these pills than it was the Truvada and Virimune. Unless I've forgotten, but I think I'd remember if I went through this shit back then, even if it was 2 years ago.